# SDR USAA2012062200001

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,236 hours, 10,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTING PLASTIC COVER NEEDS RE-ATTACHING.  MAINTENANCE RE-ATTACHED AND SECURED EMERGENCY EXIT LIGHTING PLASTIC COVER RIGHT SIDE FROM ROW 7 TO ROW 10.
